# SDR SWAA2012111309302

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 347 hours, 130 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 849175
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -- FUMES/BURNING RUBBER AND ELECTRICAL SMELL THROUGHOUT CABIN AFTER TAKEOFF.  FOUND SOURCE OF SMELL COMING FROM WI-FI HPT AREA.  CONFIRMED HPT INOP REF L/S 8000081957 FOR WI-FI DEFERRAL.  A/C OK FOR SERVICE.
